Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The operation of the universal domain on the plane


Author: Sherwood Ebey
Journal: Proc. Amer. Math. Soc. 13 (1962), 722-725
MSC: Primary 14.15
DOI: https://doi.org/10.1090/S0002-9939-1962-0141665-8
MathSciNet review: 0141665
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Engel, Ganze Cremona-Transformationen von Primzahlgrad in der Ebene, Math. Ann 136 (1958), 319-325. MR 0103888 (21:2651)
  • [2] M. Rosenlicht, Some basic theorems on algebraic groups, Amer. J. Math. 78 (1956), 401-443. MR 0082183 (18:514a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14.15

Retrieve articles in all journals with MSC: 14.15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0141665-8
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society